Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 102, NWS Austin/San Antonio, TX

May 30, 2015Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 30, 2015, 5:25 PM CDT for Travis County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 5:25 PM CDT (22:25 UTC)
Expired
May 30, 2015, 7:30 PM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 64 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:45 PM CDTFLASH FLOOD3 W Sunset Valley, TXLOW WATER CROSSING CLOSED AT OLD BEE CAVE ROAD AT WILLIAMSON CREEK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.4 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1820 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WGUS54 KEWX 302225
FFWEWX
TXC453-310030-
/O.NEW.KEWX.FF.W.0102.150530T2225Z-150531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 730 PM CDT
    
* AT 524 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA...WHICH INCLUDES A SMALL PART OF 
  SOUTHERN TRAVIS COUNTY. UP TO TWO INCHES OF RAIN HAVE ALREADY 
  FALLEN NEAR LAKEWAY AND SUNSET VALLEY. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AUSTIN...LAKEWAY...BEE CAVE...WEST LAKE HILLS...THE HILLS...
  ROLLINGWOOD...MANSFIELD DAM...BARTON CREEK...HUDSON BEND...SUNSET
  VALLEY AND LOST CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES. REMAIN ALERT FOR FLOODING EVEN IN 
LOCATIONS NOT RECEIVING RAIN. CREEKS...STREAMS AND RIVERS CAN BECOME 
RAGING KILLER CURRENTS IN A MATTER OF MINUTES...EVEN FROM DISTANT 
RAINFALL.

&&

LAT...LON 3016 9779 3027 9797 3036 9800 3040 9790
      3022 9775

$$

MO
1 follow-up statement
010 
WGUS74 KEWX 302345
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT SAT MAY 30 2015

TXC453-310030-
/O.CON.KEWX.FF.W.0102.000000T0000Z-150531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
645 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN TRAVIS COUNTY...

AT 643 PM CDT...DOPPLER RADAR INDICATED ONLY LIGHT RAINS OVER THE 
WARNED AREA OF SOUTHWESTERN TRAVIS COUNTY. UP TO TWO INCHES OF RAIN 
FELL OVER THE LAKEWAY AND SUNSET VALLEY AREAS...AND THE RUNOFF FROM 
THESE RAINS ARE LIKELY STILL CAUSING FLOODING OF A FEW LOW WATER 
CROSSINGS. THE THREAT FOR FLASH FLOODING SHOULD DECREASE BY 730 PM. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...LAKEWAY...BEE CAVE...WEST LAKE HILLS...THE HILLS...
ROLLINGWOOD...MANSFIELD DAM...BARTON CREEK...HUDSON BEND...SUNSET
VALLEY AND LOST CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN 
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3016 9779 3027 9797 3036 9800 3040 9790
      3022 9775

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 4:42 PM CDT, 43 minutes earlier.

Area forecast discussion, May 30, 4:42 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 PM CDT SAT MAY 30 2015

.UPDATE...
HAVE DROPPED SEVERE THUNDERSTORM WATCH 244 FOR THE COUNTIES ALONG
THE SOUTHERN RIO GRANDE PLAINS. THE REMNANTS OF THE EARLIER MCS
HAVE WEAKENED AND PUSHED EAST OF THE WATCH AREA. OTHER AREAS
ACROSS SOUTH CENTRAL TEXAS ARE VERY PULSE LIKE. HAVE GOTTEN
SEVERAL REPORTS OF SUB-SEVERE HAIL OUT OF THESE STORMS AND LOTS OF
HEAVY RAINFALL. HEAVY RAINFALL CONTINUES TO BE THE MAIN THREAT
WITH STRONG GUSTY THUNDERSTORM WINDS AND SMALL HAIL ALSO POSSIBLE.
WILL CONTINUE TO WATCH THESE STORMS AS THEY PUSH SOUTH AND COLLIDE
WITH THE SEA BREEZE COMING UP FROM THE SOUTH LATER THIS EVENING.
NO OTHER UPDATES TO THE ONGOING FORECAST AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 308 PM CDT SAT MAY 30 2015/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
TRICKY FORECAST REMAINS FOR THE AFTERNOON AND OVERNIGHT PERIOD
ACROSS SOUTH CENTRAL TEXAS. THE LEFT OVER OUTFLOW BOUNDARY FROM
KERRVILLE TO SAN MARCOS TO BASTROP HAS BEGUN TO LIGHT UP WITH
STORMS WITHIN THE LAST HOUR OR SO. THE MCS THAT BEGUN THIS MORNING
TO OUR NORTHWEST ACROSS FORT STOCKTON HAS DEVELOPED SOUTHWARD AND
TAKEN A MORE EASTERLY TRACK AND NOW EXTENDS FROM UVALDE SOUTH TO
CARRIZO SPRINGS AS A BROKEN LINE OF STORMS.

THE HRRR HAS BEEN THE MODEL WITH THE BEST HANDLE ON BOTH FEATURES.
MOST OF THE OTHER MESOSCALE MODELS (TEXAS TECH WRF/ARM/NMM) ALL DO
NOT HAVE THE REMNANTS OF THE MCS TO THE WEST. THE HRRR PUSHES THE
THE MCS TO THE EAST AND CONTINUES TO WEAKEN IT WHILE MOVING THE
LINE OF SHOWERS AND STORMS SOUTH WITH THE BOUNDARY. IT THEN SEEM
TO DEVELOP A FEW MORE ISOLATED SHOWERS AND STORMS ALONG THE WEAK
FRONT AS IT PUSHES TO THE SOUTH. THE MAJORITY OF THE CONVECTION
WILL PUSH TO THE SOUTH AND EAST BY ABOUT 8 PM TONIGHT WITH
ISOLATED ACTIVITY CONTINUING THROUGH ABOUT MIDNIGHT. THE MAIN
THREATS WITH THESE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT
LIGHTNING...AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH THESE STORMS...ESPECIALLY THOSE THAT ARE SLOWLY
MOVING TO THE SOUTH. THE FLASH FLOOD WATCH CONTINUES ACROSS THE
WHOLE AREA. RAINFALL AMOUNTS WILL AVERAGE AROUND AN INCH WITH
HIGHER TOTALS OF TWO TO THREE INCHES POSSIBLE. IT IS SET TO EXPIRE
AT 7 AM TOMORROW...BUT COULD POSSIBLY BE CANCELED EARLY ONCE
STORMS PUSH OUT OF THE AREA TONIGHT. LATER SHIFTS WILL RE-
EVALUATE AND MAKE CHANGES TO THE WATCH AS NEEDED.

GLOBAL MODELS SHOW SHOWERS AND STORMS CONTINUING ACROSS THE
COASTAL PLAINS LATE TONIGHT AND SUNDAY MORNING ALONG THE WEAK COLD
FRONT AS IT CONTINUES TO PUSH SOUTH. WITH THE MOIST ENVIRONMENT
AROUND THE AREA WE COULD SEE AN ISOLATED SHOWER OR THUNDERSTORM
THROUGHOUT THE AFTERNOON SUNDAY...BUT CHANCES REMAIN LOW. ONCE THE
FRONT PUSHES WELL TO OUR SOUTH LATE SUNDAY THE LONG AWAITED DRYING
TREND WILL BEGIN. SUNDAY NIGHT WILL BE MOSTLY CLEAR AND PLEASANT
WITH LOWS ACROSS MUCH OF SOUTH CENTRAL TEXAS IN THE LOW TO MID
60S.

LONG TERM (MONDAY THROUGH SATURDAY)...
THE UPPER LEVEL PATTERN FOR MUCH OF NEXT WEEK WILL BE THE SAME AS
A TROUGH OF LOW PRESSURE WILL DROP DOWN INTO THE SOUTHEAST UNITED
STATES AND BECOME CUT OFF FROM THE FLOW. AT THE SAME TIME A RIDGE
OF HIGH PRESSURE BUILDS OVER NORTHERN MEXICO AND THE SOUTHWEST
U.S. THIS WILL KEEP SOUTH CENTRAL TEXAS IN NORTHWEST FLOW ALOFT
AND KEEP THE AREA MOSTLY DRY. AN ISOLATED SHOWER OR THUNDERSTORM
ALONG THE TEXAS SEA BREEZE LOOKS TO BE THE ONLY CHANCE FOR
PRECIPITATION THROUGH THE END OF NEXT WEEK. SOUTH CENTRAL TEXAS
WILL WELCOME THE FIRST WEEK OF JUNE AS A CHANCE TO DRY OUT FROM A
VERY WET AND STORMY MONTH OF MAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  84  64  86  66 /  50  20  -   10  -
AUSTIN BERGSTROM INTL AIRPORT  64  83  61  85  64 /  50  20  -   10  -
NEW BRAUNFELS MUNI AIRPORT     67  85  64  87  66 /  50  30  -   -   -
BURNET MUNI AIRPORT            64  81  62  84  65 /  40  20  -   10  -
DEL RIO INTL AIRPORT           66  87  69  89  70 /  40  30  -   20  -
GEORGETOWN MUNI AIRPORT        65  82  62  84  65 /  40  20  -   -   -
HONDO MUNI AIRPORT             66  85  65  87  66 /  50  30  -   10  -
SAN MARCOS MUNI AIRPORT        65  83  63  85  65 /  50  20  -   -   -
LA GRANGE - FAYETTE REGIONAL   68  84  63  85  67 /  60  40  -   20  -
SAN ANTONIO INTL AIRPORT       67  85  66  86  68 /  50  30  -   10  -
STINSON MUNI AIRPORT           68  85  67  86  67 /  60  30  -   10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...OAKS
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 30, 4:43 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
443 PM CDT SAT MAY 30 2015

TXZ171>173-183>194-202>209-217>225-228-312145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
443 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY
HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED
WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS
IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS
GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT
FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW
STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY
RAINS ARE APPEARING LESS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING DUE TO STRONG STORMS
AND THE FLOODING THREAT.

In the hours before

Local storm report, May 30, 4:48 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             3 NW LULING             29.71N  97.68W
05/30/2015  E0.88 INCH       CALDWELL           TX   LAW ENFORCEMENT

            PENNY TO NICKEL SIZE HAIL

&&

EVENT NUMBER EWX1500624

SBS
Local storm report, May 30, 5:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      FENTRESS                29.75N  97.77W
05/30/2015                   CALDWELL           TX   LAW ENFORCEMENT

            STATE PARK ROAD NEAR FENTRESS CLOSED DUE TO HIGH WATER.
            ALSO... SHERRIFS OFFICE REPORTS NUMBEROUS ROAD CLOSURES
            ACROSS THE COUNTY.

&&

EVENT NUMBER EWX1500625

SBS
Special weather statement, May 30, 5:00 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT SAT MAY 30 2015

TXZ208-209-223-225-302245-
CALDWELL TX-GONZALES TX-LAVACA TX-FAYETTE TX-
500 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL...SOUTHERN
FAYETTE...NORTHEASTERN GONZALES AND NORTHWESTERN LAVACA COUNTIES
UNTIL 545 PM CDT...

AT 500 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
PALMETO TO FAYETTEVILLE...AND MOVING SOUTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GONZALES...LA GRANGE...SCHULENBURG...FLATONIA...MOULTON...WAELDER...
FAYETTEVILLE...MULDOON...CISTERN...MORAVIA...THOMPSONVILLE...
DUBINA...ELLINGER...ENGLE...REK HILL...AMMANNSVILLE...KOMENSKY...
FLOY...HOLMAN AND FREYBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2962 9687 2947 9741 2972 9761 2997 9665
      2993 9659
TIME...MOT...LOC 2200Z 324DEG 6KT 2969 9749 2990 9668
Local storm report, May 30, 5:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     FLASH FLOOD      2 SSE HELOTES           29.54N  98.68W
05/30/2015                   BEXAR              TX   DEPT OF HIGHWAYS

            LESLIE ROAD AT BRAUN CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1500626

SBS
Local storm report, May 30, 5:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      7 NE BRACKETTVILLE      29.39N 100.33W
05/30/2015                   KINNEY             TX   DEPT OF HIGHWAYS

            SEVERAL LOW WATER CROSSINGS FLOODED ON RM 334

&&

EVENT NUMBER EWX1500627

SBS
Special weather statement, May 30, 5:21 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 PM CDT SAT MAY 30 2015

TXZ220>225-302300-
GONZALES TX-DE WITT TX-ATASCOSA TX-WILSON TX-LAVACA TX-KARNES TX-
521 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR DEWITT...CENTRAL ATASCOSA...SOUTH
CENTRAL GONZALES...SOUTHERN LAVACA...KARNES AND SOUTHERN WILSON
COUNTIES UNTIL 600 PM CDT...

AT 521 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SPEAKS TO PLEASANTON...AND
MOVING SOUTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PLEASANTON...CUERO...JOURDANTON...KENEDY...POTEET...KARNES CITY...
YORKTOWN...POTH...CHRISTINE...CAMPBELLTON...KOSCIUSKO...RUNGE...FALLS
CITY...NORDHEIM...THOMASTON...GILLETT...EZZELL...SPEAKS...WESTHOFF
AND CESTOHOWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
      2879 9761 2871 9801 2879 9810 2864 9833
      2865 9844 2903 9860 2934 9668 2929 9662
TIME...MOT...LOC 2221Z 321DEG 5KT 2927 9671 2899 9848

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:24 AM CDTSpecial Weather StatementEWXEdwards, Gillespie, Kerr, Llano, Real, Val Verde51 min
May 30, 5:11 AM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more64 min
May 30, 9:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 30, 11:26 AM CDTAreal Flood AdvisoryEWXVal Verde109 min
May 30, 11:26 AM CDTSpecial Weather StatementEWXEdwards, Kinney64 min
May 30, 12:05 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde40 min
May 30, 12:45 PM CDTSevere Thunderstorm WarningEWXKinney45 min
May 30, 1:14 PM CDTAreal Flood AdvisoryEWXKinney, Maverick2 hr
May 30, 1:23 PM CDTSpecial Weather StatementEWXMaverick52 min
May 30, 1:28 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde47 min
May 30, 2:15 PM CDTSpecial Weather StatementEWXBandera, Comal, Hays, Kendall45 min
May 30, 2:21 PM CDTSpecial Weather StatementEWXDimmit, Uvalde, Zavala54 min
May 30, 2:40 PM CDTFlash Flood WarningEWXKinney, Uvalde3 hr
May 30, 2:46 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Hays, Kendall and 2 more4 hr
May 30, 3:24 PM CDTSpecial Weather StatementEWXCaldwell, Comal, Hays, Kendall36 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe43 min
May 30, 3:39 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Hays4 hr
May 30, 3:43 PM CDTSpecial Weather StatementEWXFrio47 min
May 30, 3:54 PM CDTSpecial Weather StatementEWXMedina51 min
May 30, 3:59 PM CDTSpecial Weather StatementEWXBexar, Guadalupe61 min
May 30, 4:10 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe49 min
May 30, 4:11 PM CDTSpecial Weather StatementEWXFayette49 min
May 30, 4:21 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Medina, Wilson4 hr
May 30, 4:36 PM CDTSevere Thunderstorm WarningEWXCaldwell39 min
May 30, 4:40 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe4 hr
May 30, 4:43 PM CDTSpecial Weather StatementEWXTravis47 min
May 30, 4:53 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 30, 5:00 PM CDTSpecial Weather StatementEWXFayette45 min
May 30, 5:21 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Karnes39 min
May 30, 5:46 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Lavaca, Wilson3 hr
May 30, 5:57 PM CDTFlash Flood WarningEWXDeWitt, Karnes, Lavaca4 hr
May 30, 6:19 PM CDTSpecial Weather StatementEWXDeWitt41 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.